# SDR COMA9860307

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Condition: Failed
- Location: Left
- Part time: 5,602 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ODOR COMING FROM PACK SYS.  REPLACED LEFT ACM AND LEFT ACM WATER SEPARATOR COALESCER BAG.
